eIacaoznrlto qerruies hte ccaiid nvetienomnr of het htcsoam ot eb soardbb.e larOpzomee biitsinh eth /++KH pmpu fo eht hma,tcso bytheer gidsrneeca the atiydci fo the atmohcs. oS hnwe hte epnatti ktsea oplaremOez dna aazolenrItoc gore,etth ocoernaztaIl wnt'o be rbdaeosb tnio eth boy.d Ts'aht ywh it sha no .tcfeef
Its' erdmdnomcee ot eakt imtoadcines at ealst 2 uoshr rpiro ot ntakgi an iadtn.ac
I highly doubt that writers of this question expect us to know the relation between itraconazole and PPI but rather if a patient has a multidrug regimen (including a PPI), if there is no p450 related stuff going and drug absorbtion is defective we should be suspicious of the PPIs. Like a general rule or something like that.
Otherwise, if they expect us to know the specific relation between the two... meh this question sucks really hard then.
this is clearly another one of those trap questions for overthinkers
The encapsulated formulation of itraconazole has been associated with wide variability in plasma concentrations due to variability in absorption from the gastrointestinal (GI) tract.
Encapsulated itraconazole requires an acidic pH in the stomach for the proper dissolution and absorption in the duodenum (small intestine).
Proton pump inhibitor medications can increase the gastric pH and thereby decrease the dissolution of the capsule and the amount of itraconazole available for absorption from the GI tract for systemic delivery.
by:Anthony J. Busti, MD, PharmD, FNLA, FAHA
ihTs a CPY 405 hritiiobn (C.AISMFOESCKC;) sit hte O.
dAd on to hte rheto to:mmecn MEFICOCKSASC. Ihe(wn mA knrndgii prieGrtauf cjeiu) is the onmiencm for rmbregmniee eht 54CY0P n:iitrohIbs